# SDR SWIA201440289

- Difficulty date: December 2, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 27,722 hours, 22,994 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED, RTF, AND LANDED WITHOUT INCIDENT.  R & R RT BPSU AND FECU IAW AMM.  OPS CHECKED GOOD IAW AMM.
